# SDR ASAA2021051734831

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,218 hours, 13,344 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3208624010
- Part serial: YJ189070
- Condition: Inoperative
- Location: Nr 1 Eng N1
- Part time: 51,609 hours, 17,585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. # 08031001, AEVM DISPLAYED MSG "N1 TACHO LOSS E1," ON LEGS 0, 1, AND 2. SYSTEM TEST OK. GROUNDED - YES. REMOVED AND REPLACED N1 SPEED SENSOR PER B737-800 AMM 77-11-01-400-801-F00. OPS AND LEAK CHECK GOOD. NO FAULTS LOGGED.
